# SDR CA060424001

- Difficulty date: April 3, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 414T70P02
- Part serial: WYGA6283
- Condition: Malfunctioned
- Location: Engine
- Part time: 4,836 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

RT ENGINE N1, N2 AND FUEL FLOW FLUCTUATING CLIMBING FROM 10000 FT AND THEN CLIMBING FROM 10000 FT TO FL210 THE RT ENGINE N1, N2 AND FUEL FLOW WERE FLUCTUATING RAPIDLY.  THE FLIGHT DIVERTED AND LANDED WITHOUT INCIDENT.  THE CREW REPORTED THAT FLUCTUATION CEASED WHEN THE THROTTLES WERE RETARDED FOR LANDING.  THE FUEL CONTROL WAS REPLACED IN ACCORDANCE WITH AMM.
